# SDR DALA13024203136

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE, BETWEEN FR16 TO 20 -Y254 FLOOR SUPPORT HAS CORROSION.  BLENDED CORRODED IAW SRM 51-74-00.   NO ESTABLISHED LIMITS IN SRM 53-11-14, PAGE 102.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
